# SDR AC2A086265

- Difficulty date: April 10, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 2,520 hours
- Engine: Allsn 250C40B
- Engine time: 4,030 hours, 3,588 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 23072726
- Part serial: JGALM0163
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 3,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR HMU BACKLASH CHECK.  FOUND TO BE LEAKING FUEL FROM DRIVE SPLINE SEAL. REPLACED HMU.
